# SDR DALA1253181702

- Difficulty date: October 28, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 54,474 hours, 14,800 cycles
- System (JASC): 5755 · Spoilers
- Part: Squib
- Condition: Inoperative
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SQUIB TEST B FOR SHADES/SPOILER FAILED. IAW FIM  25-65-00-815-820-002,  FOUND K839 RELAY INOP R & R IAW WDM 25-65-12. TEST 2 SPOILER RT SQUIB TESTS OK.
